MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TC3 RP TIBIAL INSERT S2,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 TC3 RP TIBIAL INSERT S2,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Catalog Number 962322
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Discomfort (2330); Not Applicable (3189)
Date of Event 04/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient was experiencing some mild discomfort with her left total knee with depuy tc3/mbt revision style components.The left knee was aspirated and determined not to be infected.The knee was surgically operated and explored.The surgeon determined that none of the components were loose.The polyethelyene tibial insert was removed to attain better surgical exposure and access to the posterior soft tissue.It was determined from trailing that the final tibial insert should be increased from a 12.5mm to 17mm thickness.Doi:unknown dor: (b)(6) 2018, left knee.
 
Additional Manufacturer Narrative
(b)(4) no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TC3 RP TIBIAL INSERT S2,12.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7472461
Report Number1818910-2018-58506
Device Sequence Number16175020
Product Code NJL
UDI-Device Identifier10603295242055
UDI-Public10603295242055
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962322
Device Lot Number352223
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR